Alert archive / New Jersey / River Flood Warnings in 2014

River Flood Warning 4, NWS New York, NY

May 1, 2014Bergen County, Passaic County, New Jersey

NWS New York, NY issued this river flood warning at May 1, 2014, 12:14 AM EDT for Bergen County, Passaic County, New Jersey. It took effect at May 1, 2014, 5:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 1, 2014, 12:14 AM EDT (04:14 UTC)
In effect from
May 1, 2014, 5:00 AM EDT
Expired
May 1, 2014, 3:52 PM EDT
In force
11 hr
Issued by
NWS New York, NY
Flood severity
Minor

Counties Bergen County, NJ, Passaic County, NJ

The radar

The Brookhaven radar (KOKX), 112 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ramapo River at Mahwah (MAWN4).

Action stage
7.5 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS41 KOKX 010414
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1214 AM EDT THU MAY 1 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
RAMAPO RIVER AT MAHWAH...

2 TO 4 INCHES OF RAIN HAS FALLEN TODAY...WITH MODERATE RAINFALL STILL POSSIBLE DURING 
THE OVERNIGHT HOURS. RUNOFF WILL CAUSE THE RIVER TO RISE ABOVE THE MINOR FLOODING LEVEL 
DURING THE EARLY MORNING HOURS ON THURSDAY. THE RIVER IS EXPECTED TO CREST BY THURSDAY 
AFTERNOON AND FALL BELOW MINOR FLOOD LEVELS BY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

NJC003-031-010614-
/O.NEW.KOKX.FL.W.0004.140501T0900Z-140502T1800Z/
/MAWN4.1.ER.140501T0900Z.140501T1800Z.140502T0600Z.NO/
1214 AM EDT THU MAY 1 2014

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RAMAPO RIVER AT MAHWAH
* FROM EARLY THIS MORNING UNTIL FRIDAY AFTERNOON
* AT 11PM WEDNESDAY THE STAGE WAS...7.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 8.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.2 FEET ON MAR 13 1962.  

$$
4 follow-up statements
813 
WGUS81 KOKX 010613
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
213 AM EDT THU MAY 1 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
RAMAPO RIVER AT MAHWAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

NJC003-031-011813-
/O.CON.KOKX.FL.W.0004.140501T0900Z-140502T1800Z/
/MAWN4.1.ER.140501T0900Z.140501T1800Z.140502T0600Z.NO/
213 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE RAMAPO RIVER AT MAHWAH
* FROM EARLY THIS MORNING UNTIL FRIDAY AFTERNOON. 
* AT 1 AM THURSDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 8.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT THURSDAY NIGHT. 
* AT 9 FEET...ROUTE 202 FLOODS DOWNSTREAM. 

$$
401 
WGUS81 KOKX 010924
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
524 AM EDT THU MAY 1 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
RAMAPO RIVER AT MAHWAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

NJC003-031-012000-
/O.EXT.KOKX.FL.W.0004.000000T0000Z-140501T2000Z/
/MAWN4.1.ER.140501T0622Z.140501T1200Z.140501T1505Z.NO/
524 AM EDT THU MAY 1 2014

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR
  THE RAMAPO RIVER AT MAHWAH
* UNTIL THIS AFTERNOON. 
* AT 5 AM THURSDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8 FEET. 
* THE RIVER WILL CREST AT 8.1 FEET EARLY THIS MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE THIS AFTERNOON.
* AT 9 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM.

$$
525 
WGUS81 KOKX 011407
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1007 AM EDT THU MAY 1 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
RAMAPO RIVER AT MAHWAH...

THE RAMAPO RIVER AT MAHWAH HAS BEGAN TO RECEED AND IS EXPECTED TO FALL BELOW FLOOD STAGE
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

NJC003-031-012207-
/O.EXT.KOKX.FL.W.0004.000000T0000Z-140502T0000Z/
/MAWN4.1.ER.140501T0622Z.140501T1200Z.140501T2200Z.NO/
1007 AM EDT THU MAY 1 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE RAMAPO RIVER AT MAHWAH
* UNTIL THIS EVENING
* AT 09AM THURSDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS EVENING.
* AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM.

$$
806 
WGUS81 KOKX 011952
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
352 PM EDT THU MAY 1 2014

...THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH IS CANCELLED...

THE RAMAPO RIVER HAS FALLEN BELOW FLOOD STAGE. WATER LEVELS WILL 
CONTINUE TO RECEDE.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

NJC003-031-012022-
/O.CAN.KOKX.FL.W.0004.000000T0000Z-140501T2100Z/
/MAWN4.1.ER.140501T0622Z.140501T1200Z.140501T1845Z.NO/
352 PM EDT THU MAY 1 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE RAMAPO RIVER AT MAHWAH
* AT 345 PM THURSDAY THE STAGE WAS 7.9 FEET
* FLOOD STAGE IS 8.0 FEET
AT 9.0 FEET, STATE ROUTE 202 FLOODS DOWNSTREAM..* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.0 FEET ON APR 5 1987.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Apr 30, 11:01 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 30, 11:01 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1101 PM EDT WED APR 30 2014

.SYNOPSIS...
A WARM FRONT WILL MOVE THROUGH LATE TONIGHT...FOLLOWED BY A WEAK
COLD FRONT MOVING THROUGH THURSDAY EVENING. A WEAK TROUGH OF
LOW PRESSURE WILL DEVELOP OVER THE AREA ON FRIDAY. A COLD FRONT
WILL MOVE TOWARDS THE AREA ON SATURDAY AND PASS THROUGH SUNDAY
MORNING. HIGH PRESSURE THEN BUILDS OVER THE AREA THROUGH EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
OVERALL FORECAST REMAINS ON TRACK...WITH ADJUSTMENTS MAINLY BEING
TO ADJUST QPF TOTALS TO ACCOUNT FOR RAINFALL TOTALS ALREADY
RECEIVED AS OF LATE THIS EVENING. PLEASE REFER TO HYDRO SECTION
FOR MORE DETAILS. FLOOD WATCH REMAINS IN EFFECT THROUGH THE NIGHT
WITH ADVISORIES AND WARNINGS CURRENTLY IN EFFECT ACROSS THE TRI
STATE AREA. OTHERWISE...WARM FRONT STILL SITUATED SOUTH OF THE
AREA...WITH WIDESPREAD RAIN PUSHING TO THE NORTH. HAVE REMOVED
MENTION OF THUNDER THROUGH EARLY MORNING HOURS...WITH THE BETTER
CONVECTION POTENTIAL LOOKING TO BE AFTER 12Z THURSDAY.

WE WILL HAVE A LARGE VERTICAL DEPTH OF MERIDIONAL FLOW...WITH
MOISTURE TRANSPORT FROM THE GULF OF MEXICO. THIS WILL ALSO HELP
WITH TRAINING OF CELLS. THERE IS A SOUTHWEST TO NORTHEAST ORIENTED
UPPER LEVEL JET STREAK MOVING IN LATE TONIGHT. PRECIPITABLE WATERS
AROUND 1.5 INCHES TONIGHT WHICH IS WELL ABOVE NORMAL FOR THIS TIME
OF YEAR.

LOWS WERE A COMBO OF NAM12...GMOS...AND MAV. THESE LOWS WILL
LIKELY BE ESTABLISHED IN THE EVENING WITH RISING TEMPERATURES
EXPECTED LATER TONIGHT AS THE WARM FRONT MOVES IN LATE AT NIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
WARM FRONT EXPECTED TO CLEAR THE REGION THURSDAY MORNING. WITH
WARMING TEMPERATURES AND DEWPOINTS...INSTABILITY INCREASES SO
SCATTERED COVERAGE OF THUNDERSTORMS WILL STILL BE EXPECTED ALONG
WITH THE HEAVY SHOWERS.

THESE TAPER OFF IN THE AFTERNOON BEHIND A PRE-FRONTAL TROUGH AHEAD
OF THE COLD FRONT AS DRIER AIR ENTERS THE BOUNDARY LAYER. THE COLD
FRONT APPROACHES TOWARDS EARLY EVENING AS UPPER LEVEL JET
INCREASES...INCREASING STEERING LOW.

PRECIPITABLE WATERS DECREASE A FEW TENTHS BY THURSDAY AFTERNOON
AND DECREASE MORE NORTH AND WEST OF NYC. FORECAST REGION IS BELOW
1 INCH PRECIPITABLE WATER BY EARLY THURSDAY EVENING.

SAME BLEND OF NAM12...GMOS AND MAV USED FOR HIGHS THU AND LOWS THU
NIGHT. LOWS WILL STILL BE MILD BEHIND THE COLD FRONT THU NIGHT
WITH A WESTERLY FLOW BECOMING ESTABLISHED.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE H5 FLOW BEGINS WITH A DEEP TROUGH EXTENDING FROM THE GREAT
LAKES THROUGH THE SOUTHERN PLAINS WITH RIDGING OUT WEST AND A
CUTOFF LOW PRES SYSTEM OVER THE EASTERN PACIFIC MOVING TOWARDS THE
PAC NW. THE JET STREAM WILL LIFT NORTH OVER THE WEEKEND WITH THE
STORM TRACK CONFINED TO THE NORTHERN HALF OF THE US. A DEEP TROUGH
WILL DEVELOP OUT WEST AS THE CUTOFF MOVES ONSHORE EARLY NEXT
WEEK...WITH AN AMPLIFIED PATTERN REDEVELOPING BY THE MIDDLE OF THE
WEEK ACROSS THE CONUS.

AT THE SFC...A TROUGH OF LOW PRES WILL DEVELOP OVER THE AREA ON FRI
AS A SHORTWAVE PASSES TO THE N. ISOLD SHOWERS MAY DEVELOP AS A
RESULT. SEVERAL IMPULSES EMBEDDED IN THE UPPER FLOW WILL MOVE ACROSS
THE AREA FRI NIGHT THROUGH SUN MORNING RESULTING IN THE POTENTIAL
FOR ISOLD TO SCT SHOWERS. THE BEST CHANCE WILL BE LATE SAT NIGHT INTO
SUN WITH A COLD FRONTAL PASSAGE THEREFORE HAVE HIGHEST POPS DURING
THIS TIME PERIOD. THE LOW ASSOCIATED WITH THIS FRONT PASSES WELL TO
OUR N...BUT WILL INTENSIFY AS IT MOVES ACROSS AND OFF THE NORTHERN
NEW ENGLAND COAST SUN NIGHT/MON. MEANWHILE...HIGH PRES WILL BE
BUILDING IN FROM THE W. THIS WILL RESULT IN A TIGHTENING PRES
GRADIENT WITH BREEZY CONDITIONS DEVELOPING. AS THE SYSTEM MOVES
OUT TO SEA MON NIGHT THE GRADIENT RELAXES WITH WINDS/GUSTS
DIMINISHING.

DRY CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE FORECAST
PERIOD WITH THE HIGH BUILDING OVERHEAD. ONE THING TO NOTE IS THAT
THE GFS IS INDICATING AN SHORTWAVE EMBEDDED IN THE NW FLOW ALOFT
WITH THE PRECIP SHIELD BRUSHING THE SW PORTION OF THE CWA TUE EVE.
THIS IS THE ONLY MODEL INDICATING THIS...THEREFORE HAVE
DISREGARDED ITS SOLN AND KEPT THINGS DRY.

TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL LEVELS THROUGH THE
FORECAST PERIOD.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
A WARM FRONT APPROACHES FROM THE S INTO THE OVERNIGHT
HOURS...THEN LIFTS TO THE N EARLY THURSDAY MORNING. A COLD FRONT
THEN MOVES THROUGH THE TRI-STATE LATE THURSDAY.

MVFR TO IFR CONDITIONS BECOMING IFR THROUGHOUT BY AROUND MIDNIGHT.
LIFR OR LOWER POSSIBLE OVERNIGHT...ESPECIALLY BEHIND THE WARM
FRONT...WHERE DENSE FOG IS POSSIBLE. FOR NOW KEPT FOG IN TEMPO
GROUP W/ 1/2SM VISIBILITIES...STARTING AROUND 9Z AT SOUTHERN
TERMINALS. WOULD NOT BE SURPRISED IF VISIBILITIES END UP 1/4 MILE OR
LESS - ESPECIALLY AT COASTAL TERMINALS. TIMING OF ANY FOG WOULD
BE FOR AT LEAST PART...IF NOT ALL OF THE MORNING PUSH. CONDITIONS
THEN IMPROVE TO MVFR BY AROUND MID MORNING THEN TO VFR BY MIDDAY-
EARLY AFTERNOON.

LLWS ALL TERMINALS BUT KSWF. LLWS COMES TO AN END AROUND 12Z.
BEFORE THEN...WINDS SLOWLY VEER FROM NE-E TO SE THEN S. AFTER 12Z
WINDS CONTINUE TO VEER TO SW THEN WSW/W. COULD SEE SOME GUSTY
WINDS UP TO 20-25KT AT COASTAL TERMINALS EARLY THIS EVENING...THEN
SPEEDS GRADUALLY DIMINISH THROUGH THE NIGHT. WIND SPEEDS THURSDAY
GENERALLY AROUND 10 KT...WITH SOME MAINLY OCCASIONAL GUSTS
15-20KT POSSIBLE IN THE AFTERNOON.

IN ADDITION...HAVE THE POSSIBILITY FOR AN ISOLATED RUMBLE OF
THUNDER OVERNIGHT/EARLY MORNING HOURS AS WELL. CONFIDENCE IN THIS
IS TOO LOW AT ANY GIVEN LOCATION TO PLACE IN TAFS.

.OUTLOOK FOR 00Z FRIDAY THROUGH SUNDAY...
.THURSDAY NIGHT...VFR.
.FRIDAY-SATURDAY...MAINLY VFR. MVFR POSSIBLE IN ANY ISOLD -SHRA.
SW-W WIND G20KT POSSIBLE DURING THE DAYLIGHT HOURS EACH DAY.
.SATURDAY NIGHT...VFR.
.SUNDAY...MVFR OR LOWER POSSIBLE IN SCT -SHRA. SLIGHT CHANCE OF
TSRA.
.SUNDAY NIGHT-MONDAY...VFR. WNW-NW WIND G25-30KT POSSIBLE.

&&

.MARINE...
WINDS AND SEAS FORECAST REMAINS ON TRACK FOR LATE THIS EVENING
WITH SCA CONDITIONS CONTINUING ON ALL WATERS THROUGH THU. SCA
WINDS MAY BECOME MORE MARGINAL DURING DAY THU ON WATERS OTHER THAN
THE OCEAN. OCEAN WATERS STAY ELEVATED THROUGH THU NIGHT WITH THE
RESIDUAL SWELL.

WAVES HAD TO BE INCREASED ON THE LI SOUND ABOUT 2 FT ABOVE
WAVEWATCH GUIDANCE GOING INTO TONIGHT.

SCA FOR SEAS MAY BE NEEDED ON THE OCEAN WATERS INTO FRI NIGHT. WARM
AIR OVER COLDER WATERS SHOULD KEEP GUSTS BELOW SCA LEVELS INTO SUN.
WIND GUSTS WILL LIKELY REACH SCA LEVELS SUN NIGHT THROUGH MON DUE TO
THE COMBINATION OF CAA AND A TIGHTENING PRES GRADIENT FROM
INTENSIFYING LOW PRES TO THE N AND HIGH PRES BUILDING IN FROM THE W.
MARGINAL SCA SEAS MAY ALSO BE REACHED ON THE EASTERN OCEAN WATERS IN
A STRONG NW FLOW.

&&

.HYDROLOGY...
AS OF 10 PM...BETWEEN 2 AND 5 INCHES OF PRECIPITATION ALREADY
BEING REPORTED IN AND AROUND NYC METRO AND TO THE NORTH AND WEST.
ADDITIONAL RAINFALL OVERNIGHT EXPECTED TO PUSH STORM TOTALS TO
BETWEEN 3 INCHES AND 5 INCHES WITH LOCALLY HEAVIER AMOUNTS TO 6
INCHES POSSIBLE ESPECIALLY IN THE URBAN AREAS SURROUNDING NYC.
AREAS TO THE EAST OF THE CITY AND INTO CT CAN EXPECT A PERIOD OF
HEAVIER PRECIPITATION DURING THE OVERNIGHT HOURS THROUGH EARLY
THURSDAY MORNING. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
AREA THROUGH THURSDAY MORNING. THURSDAY AFTERNOON...ONLY EXPECTING
AROUND AN ADDITIONAL QUARTER OF AN INCH OR LESS.

MULTIPLE RIVERS CURRENTLY IN FLOOD STAGE ACROSS NEW JERSEY...WITH
FLOOD WARNING IN EFFECT ON SADDLE RIVER AT LODI. AREAL FLOOD
WARNING WILL CONTINUE OVER NORTHEAST NEW JERSEY TO ACCOUNT FOR
NON FORECAST POINT RIVERS ABOVE MINOR FLOOD LEVELS. ADDITIONAL FLOOD
WARNINGS IN EFFECT ACROSS NYC METRO AND LOWER HUDSON RIVER VALLEY TO
ACCOUNT FOR AREAL FLOODING.

&&

.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR TO ISOLATED MODERATE FLOOD LEVELS BEING REACHED
ACROSS SOUTH SHORE AND BACK BAYS OF LONG ISLAND AS OF 11 PM DUE TO
ELEVATED TIDAL HEIGHTS.

WIDESPREAD MINOR COASTAL FLOODING STILL EXPECTED DURING HIGH
TIDE AFTER MIDNIGHT FOR WESTERN LONG ISLAND SOUND SHORELINES.
THE COMBINATION OF HEAVY RAINFALL TOTALS AND THE HIGHER TIDAL
LEVELS COULD ENHANCE THE FLOODING CONCERNS AS WELL.

THE EASTERLY FLOW IS EXPECTED TO REMAIN NEARLY THE SAME WITH A
MORE SOUTHEASTERLY WIND THROUGH THE EVENING. LOOKED AT VARIOUS
GAUGES AND RESIDUAL ARE SLIGHTLY LOWERING BUT STILL EXPECTING
LEVELS TONIGHT TO BE AROUND 1.5 TO 2 FT ABOVE ASTRONOMICAL.

COASTAL FLOODING NOT EXPECTED FOR THURSDAY DAYTIME...ALTHOUGH
SOME AREAS MAY HAVE DELAYED DRAINAGE SUCH AS THE SOUTH SHORE AND
BACK BAYS OF LONG ISLAND AS WELL AS THE SW CT COAST. SO...ISOLATED
MINOR COASTAL FLOODING WILL BE POSSIBLE FOR THESE LOCATIONS FOR
THE LATE MORNING AND EARLY AFTERNOON HIGH TIDE CYCLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THURSDAY MORNING FOR CTZ005>012.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT THURSDAY FOR CTZ009-010.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ067>075-078>081-
     176>179.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT THURSDAY FOR NYZ071>075-
     078-080-176>179.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ002-004-006-
     103>108.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT THURSDAY FOR NJZ006-106-
     108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ330-335-
     338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ350-353-355.

&&

SYNOPSIS...24/JM
NEAR TERM...JM/SEARS
SHORT TERM...JM
LONG TERM...24
AVIATION...MALOIT
MARINE...24/JM
HYDROLOGY...24/JM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 30, 5:01 PM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
501 PM EDT WED APR 30 2014

CTZ006>008-011-012-NYZ079-081-012115-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-NJZ002-004-103>105-107-NYZ067>070-012115-
NORTHERN FAIRFIELD-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009-NJZ006-106-108-NYZ071>075-176>179-012115-
SOUTHERN FAIRFIELD-HUDSON-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-012115-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
501 PM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ010-NYZ078-080-012115-
SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
501 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
EDT THURSDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Apr 30, 7:16 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
716 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLOOD            LYNDHURST               40.80N  74.11W
04/30/2014                   BERGEN             NJ   EMERGENCY MNGR

            ORIENT WAY CLOSED BETWEEN PAGE AVE AND NJ AVENUE DUE TO
            FLOODING

0520 PM     FLOOD            NEWARK                  40.72N  74.17W
04/30/2014                   ESSEX              NJ   EMERGENCY MNGR

            CAR STUCK IN FLOOD WATERS WITH A WATER RESCUE AT
            INTERSECTION OF SOUTH STREET AND ADAM STREET

0620 PM     FLOOD            MOUNTAINSIDE            40.68N  74.36W
04/30/2014                   UNION              NJ   BROADCAST MEDIA

            RT-22 CLOSED DUE TO FLOODING BETWEEN SUMMIT ROAD AND
            LAWRENCE AVE

0640 PM     FLOOD            BROOKLYN                40.65N  73.95W
04/30/2014                   KINGS              NY   PUBLIC

            2 FEET OF WATER IN PARKING LOT AT INTERSECTION OF JAY
            STREET AND JOHN STREET

&&

LN
Local storm report, Apr 30, 8:31 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
831 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLOOD            LYNDHURST               40.80N  74.11W
04/30/2014                   BERGEN             NJ   EMERGENCY MNGR

            ORIENT WAY CLOSED BETWEEN PAGE AVE AND NJ AVENUE DUE TO
            FLOODING

0520 PM     FLOOD            NEWARK                  40.72N  74.17W
04/30/2014                   ESSEX              NJ   EMERGENCY MNGR

            CAR STUCK IN FLOOD WATERS WITH A WATER RESCUE AT
            INTERSECTION OF SOUTH STREET AND ADAM STREET

0620 PM     FLOOD            MOUNTAINSIDE            40.68N  74.36W
04/30/2014                   UNION              NJ   BROADCAST MEDIA

            RT-22 CLOSED DUE TO FLOODING BETWEEN SUMMIT ROAD AND
            LAWRENCE AVE

0640 PM     FLOOD            BROOKLYN                40.65N  73.95W
04/30/2014                   KINGS              NY   PUBLIC

            2 FEET OF WATER IN PARKING LOT AT INTERSECTION OF JAY
            STREET AND JOHN STREET

0656 PM     FLOOD            SCOTCH PLAINS           40.63N  74.37W
04/30/2014                   UNION              NJ   BROADCAST MEDIA

            FLOODING OF GREEN BROOK STREAM. ROUTE 22 WESTBOUND
            LANES CLOSED PASSED THE INTERSECTION OF UNION AVENUE.

0743 PM     FLOOD            YONKERS                 40.95N  73.87W
04/30/2014                   WESTCHESTER        NY   EMERGENCY MNGR

            MUDSLIDE DUE TO HEAVY RAIN NEAR GLENWOOD METRO NORTH
            STATION

0746 PM     FLOOD            WESTFIELD               40.65N  74.34W
04/30/2014                   UNION              NJ   TOWN OFFICIAL

            IMASSACHUSETTS STREET AT BOYNTON AVENUE CLOSED DUE TO
            FLOODING.

0750 PM     FLOOD            SPRINGFIELD             40.70N  74.33W
04/30/2014                   UNION              NJ   PUBLIC

            MEISEL AVENUE BETWEEN COTTAGE LANE AND LINDEN AVE
            CLOSED DUE TO FLOODING

&&

LN
Local storm report, Apr 30, 11:00 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1100 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLOOD            LYNDHURST               40.80N  74.11W
04/30/2014                   BERGEN             NJ   EMERGENCY MNGR

            ORIENT WAY CLOSED BETWEEN PAGE AVE AND NJ AVENUE DUE TO
            FLOODING

0520 PM     FLOOD            NEWARK                  40.72N  74.17W
04/30/2014                   ESSEX              NJ   EMERGENCY MNGR

            CAR STUCK IN FLOOD WATERS WITH A WATER RESCUE AT
            INTERSECTION OF SOUTH STREET AND ADAM STREET

0620 PM     FLOOD            MOUNTAINSIDE            40.68N  74.36W
04/30/2014                   UNION              NJ   BROADCAST MEDIA

            RT-22 CLOSED DUE TO FLOODING BETWEEN SUMMIT ROAD AND
            LAWRENCE AVE

0640 PM     FLOOD            BROOKLYN                40.65N  73.95W
04/30/2014                   KINGS              NY   PUBLIC

            2 FEET OF WATER IN PARKING LOT AT INTERSECTION OF JAY
            STREET AND JOHN STREET

0656 PM     FLOOD            SCOTCH PLAINS           40.63N  74.37W
04/30/2014                   UNION              NJ   BROADCAST MEDIA

            FLOODING OF GREEN BROOK STREAM. ROUTE 22 WESTBOUND
            LANES CLOSED PASSED THE INTERSECTION OF UNION AVENUE.

0712 PM     FLOOD            VAUXHALL                40.73N  74.28W
04/30/2014                   UNION              NJ   PUBLIC

            CAR STUCK IN FLOOD WATERS AT THE INTERSECTION OF VALLEY
            STREET AND SPRINGFIELD AVENUE

0743 PM     FLOOD            YONKERS                 40.95N  73.87W
04/30/2014                   WESTCHESTER        NY   EMERGENCY MNGR

            MUDSLIDE DUE TO HEAVY RAIN NEAR GLENWOOD METRO NORTH
            STATION

0746 PM     FLOOD            WESTFIELD               40.65N  74.34W
04/30/2014                   UNION              NJ   TOWN OFFICIAL

            IMASSACHUSETTS STREET AT BOYNTON AVENUE CLOSED DUE TO
            FLOODING.

0750 PM     FLOOD            SPRINGFIELD             40.70N  74.33W
04/30/2014                   UNION              NJ   PUBLIC

            MEISEL AVENUE BETWEEN COTTAGE LANE AND LINDEN AVE
            CLOSED DUE TO FLOODING

0836 PM     FLOOD            WHITE PLAINS            41.02N  73.76W
04/30/2014                   WESTCHESTER        NY   BROADCAST MEDIA

            BRONX RIVER PKWY CLOSED IN BOTH DIRECTIONS FROM
            WALWORTH CROSSING TO CHATTERTON AVE

0945 PM     FLOOD            HOWARD BEACH            40.66N  73.84W
04/30/2014                   QUEENS             NY   PUBLIC

            79TH STREET FLOODED AND IMPASSABLE. ESTIMATED 2 FEET OF
            WATER ON THE ROAD.

0953 PM     FLOOD            WHITE PLAINS            41.02N  73.76W
04/30/2014                   WESTCHESTER        NY   BROADCAST MEDIA

            HUTCHINSON RIVER PKWY NORTH CLOSED DUE TO FLOODING
            BETWEEN LINCOLN AVE AND RIDGE ST

1005 PM     FLOOD            CROWN HEIGHTS           40.67N  73.94W
04/30/2014                   KINGS (BROOKLYN)   NY   PUBLIC

            BASEMENT FLOODED AT ROGERS AVENUE AND UNION STREET

1005 PM     FLOOD            CRANFORD                40.66N  74.30W
04/30/2014                   UNION              NJ   FIRE DEPT/RESCUE

            VOLUNTARY EVACUATIONS ONGOING DUE TO FLOODING ALONG THE
            RAHWAY RIVER IN CRANFORD.

1029 PM     FLOOD            LODI                    40.88N  74.08W
04/30/2014                   BERGEN             NJ   TRAINED SPOTTER

            MAIN STREET AT ROUTE 46 CLOSED DUE TO FLOODING

&&

LN

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:46 PM EDTRiver Flood WarningOKXBergen13 hr

Nearby

River Flood Warnings in New Jersey, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.